# SDR DL72L960414

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545952
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE SKIN AT STA 870 AND STR 9R.  THE CUT OUT MEASURES 5 INCHES BY 3 INCHES, IN ACCORDANCE WITH B727 SRM 53-30-3 FIG 3A, A DOUBLER AND TRIPLER WERE INSTALLED.
